# SDR 29GA2019032000001

- Difficulty date: March 19, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 37,646 hours, 42,206 cycles
- Engine: Ge CT79B
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0054 PNS/MCO REPORT: MAIN EXIT DOOR EMERGENCY LIGHT INOP. CORRECTIVE ACTION: FOUND CONNECTOR 463 VP P1 LOOSE AT FWD. LT. GALLEY, RESECURED CONNECTOR IAW AMM 33-50-50, OP'S CHECK GOOD.
